Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Chronic cluster headache, done sumine injection, taken verapilin. What is going on?

I am suffering since last 15 years for chronic cluster headche gama knife had done sumine injection tablet verapilin,ritoz 60mg gavapenting,ratiza isolen, oxyzen inhalation pranayam homeo pathy, ram dev baba ayurvedic all sort of treatment had taken but no improvement it is alarming the clock pain in morning 7 am and even 7pm always 2 wice I have to take vevron inj to get relief, kindly advice and oblige N K DAS,INDIA, JHARKHAND, BOKARO STEEL CITY Mobile no 0000
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
this is food iten causing this
if nothing is controlled with med these are food allergies
mostly milk
these things are found in patients having problem with mlk wheat potato and other common foods
you get blood serum test for milk wheat potato chana rice nuts egg
you can get 2-3 foods
withdraw it from diets and your condition might improve from 3 wwk to 3 months
till then go for symaptomatic rx
i have treted thousands patients like this
Answered: Wed, 29 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor